Continuation Methods for Solving Modified Discrete-Time Algebraic Riccati Equations

Wen Wei Lin, Chem Shuh Wang, Chuan Hsiang Han

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


It is well known that the continuation methods have been successfully applied to solve polynomial systems and fixed point problems, etc. In this paper, we consider a discrete-time algebraic Riccati equation with an admissible, low rank, and symmetric perturbation. Our attention will be directed primarily to this modified discrete-time algebraic Riccati equation and the numerical method for its solution based on proceeding along the continuation path.

Original languageEnglish
Pages (from-to)920-924
Number of pages5
JournalIEEE Transactions on Automatic Control
Issue number5
Publication statusPublished - 1995 May

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering


Dive into the research topics of 'Continuation Methods for Solving Modified Discrete-Time Algebraic Riccati Equations'. Together they form a unique fingerprint.

Cite this